Previous Thread
Next Thread
Print Thread
Page 2 of 2 1 2
Re: Weird feeling of numbness on my face!!!
#216382 09/02/11 01:54 AM
Joined: Jun 2010
Posts: 49
A
Registered Visitor
OP Offline
Registered Visitor
A
Joined: Jun 2010
Posts: 49
Thank you all for the advice. I saw my rheumatologist today and she wants me to see a Neurologist because she thinks I might have MS. I wonder if I was misdiagnosed all this time. I know humira has helped me so much with AS. I have to wait until I get the MRI to know for sure what is going on. She also mentioned that ms is also a side effect from the humira. I did not understand that. I am also going to see my family doctor and question her about this. The more information I get the better I can know what is going on with me. Please if you know a little more about this please let me know. Again thank you all:)

Alexis:)

Re: Weird feeling of numbness on my face!!!
alexis98 #216386 09/02/11 03:04 AM
C
Cloclo
Unregistered
Cloclo
Unregistered
C
Hi Alexis, thank you for keeping us informed. Even though I don't know
you, I was concerned for you.
from what I have read "Humira can cause MS-like symptoms, not the actual disease, and that the symptoms always abate once the drug is withdrawn. However, I think that presumes the drug is withdrawn immediately upon symptom onset - iow, if someone doesn't report the symptoms for a lengthy period of time".
https://www.inspire.com/groups/talk-psoriasis/discussion/humira-and-multiple-sclerosis/
Also, "These studies suggest that TNF-a antagonists may potentially initiate or unmask an underlying demyelinating disease"
http://www.jrheum.com/subscribers/07/01/239.html

How long have you taken Humira for?

Claudia

Page 2 of 2 1 2

Moderated by  ElinAslanyan, RyanMiyamoto 

Link Copied to Clipboard
Powered by UBB.threads™ PHP Forum Software 7.7.4